# SDR SIMA20121214001

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 28,183 hours, 24,464 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 15800
- Condition: Shorted
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4567 THE CREW REPORTED THAT ON CLIMBOUT AT 25,000 FEET THEY RECEIVED A SPOLIER FAIL MESSAGE ON EICAS.  THEY NOTICED CIRCUIT BREAKER F22 POPPED AND THE SPOILER WAS VISUALLY VERIFIED CLOSED.  THE CREW COMPLETED THE EPC AND CONTACTED MOC AND DISPATCH.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LEFT INNER SPOILER PROXIMITY SENSOR SHORTED OUT.  REMOVED AND REPLACED THE PROXIMITY SENSOR IAW EMB 135 AMM 27-63-04.  THE OPERATIOAL CHECK WAS GOOD.  NO FURTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
